# SDR UALA2011071303513

- Difficulty date: July 13, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 87,141 hours, 10,585 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT VERY DIM DOOR 4 LEFT BUSSLE LIGHT.   RECHECKED LIGHT AFTER A FEW HOURS AND LIGHT OPS CHECKED NORMAL.
